American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L89) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Piotr M. Sołtan. Quantum spaces without group structure. Proc. Amer. Math. Soc. 138 (2010) 2079-2086. MR 2596045.
Abstract, references, and article information   
View Article: PDF

[2] Matthew Daws. Operator biprojectivity of compact quantum groups. Proc. Amer. Math. Soc. 138 (2010) 1349-1359. MR 2578527.
Abstract, references, and article information   
View Article: PDF

[3] Jyotishman Bhowmick. Quantum isometry group of the $n$-tori. Proc. Amer. Math. Soc. 137 (2009) 3155-3161. MR 2506475.
Abstract, references, and article information   
View Article: PDF

[4] Marie Choda. Entropy for automorphisms of free groups. Proc. Amer. Math. Soc. 134 (2006) 2905-2911. MR 2231614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. J. Murphy and L. Tuset. Aspects of compact quantum group theory. Proc. Amer. Math. Soc. 132 (2004) 3055-3067. MR 2063127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Martin E. Walter. Algebraic structures determined by 3 by 3 matrix geometry. Proc. Amer. Math. Soc. 131 (2003) 2129-2131. MR 1963763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. El Kacimi Alaoui and R. Parthasarathy. Trace splittings in $C^*$-algebras of tiling systems via colourings. Proc. Amer. Math. Soc. 131 (2003) 1191-1204. MR 1948111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Albert Jeu-Liang Sheu. The structure of quantum spheres. Proc. Amer. Math. Soc. 129 (2001) 3307-3311. MR 1845007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard Rochberg and Nik Weaver. Noncommutative complex analysis and Bargmann-Segal multipliers. Proc. Amer. Math. Soc. 129 (2001) 2679-2687. MR 1838792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Don Hadwin. A noncommutative moment problem. Proc. Amer. Math. Soc. 129 (2001) 1785-1791. MR 1814111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eui-Chai Jeong. Irreducible representations of the Cuntz algebra $\mathcal{O}_N$. Proc. Amer. Math. Soc. 127 (1999) 3583-3590. MR 1621953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Huu Hung Bui. Compact quantum groups associated with monoidal functors. Proc. Amer. Math. Soc. 126 (1998) 1081-1088. MR 1422851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alvaro Arias. Completely bounded isomorphisms of operator algebras. Proc. Amer. Math. Soc. 124 (1996) 1091-1101. MR 1301485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hideki Nakamura. Actions of regular multiplicative unitaries on $C\sp *$-algebras . Proc. Amer. Math. Soc. 123 (1995) 3827-3835. MR 1286003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Xiu Chi Quan. Finite dimensionality of irreducible unitary representations of compact quantum groups . Proc. Amer. Math. Soc. 121 (1994) 851-858. MR 1186135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1